# SDR AALA200800820

- Difficulty date: April 5, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 53,287 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 97968011
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAV INFLIGHT T1914/05APR DFW TO JAX - CREW REPORTED LOSING LEFT AIR CONDITIONING PACK IN ICING CONDITIONS.  FLIGHT WAS IN HOLDING PATTERN FOR JAX DUE TO THUNDERSTORMS.  LANDED SAV WITHOUT INCIDENT.  REPLACED LEFT AIR CONDITIONING PACK ANTI ICE VALVE AND REPLACED WATER SEPARATOR BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
